MathSciNet Relay Station
MathSciNet bibliographic data
MR2763149 47J25 (47H09 47H10 65J15)
Wang, Ziming; Su, Yongfu; Wang, Dongxing; Dong, Yucai A modified Halpern-type iteration algorithm for a family of hemi-relatively nonexpansive mappings and systems of equilibrium problems in Banach spaces. J. Comput. Appl. Math. 235 (2011), no. 8, 2364–2371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement